Hi. I am 33 years old with acne prone skin and started to notice minor smile lines (nasolabial area). I am considering Juvederm Ultra Plus procedure. My query is whether I can start using M2 skin refinish 20% ( a combination of malic and mandelic acid) at night time and topical Vitamin C 10% (am) on my face a few days after this procedure. Or could it cause the filler to deplete more quickly? Thanks.
Post Juvederm Care and Skincare
Doctor Answers 5
Juvderm and topical therapy
It sounds like a good plan to avoid topical agents for a few days after treatment with juvederm of one of the other fillers.
Topical therapy ok after Juverderm
Fillers using Juvederm Ultra, Juvederm Ultraplus, Restylane, Perlane, Radiesse, Fat Injections and even Sculptra volume augmentation, are not affected by the use of chemical peels or creams. The fillers are placed deeper than the effective penetration of the creams and peels
Skin care after Juvederm
Post-Juvederm skin care is exactly the same as skin care without Juvederm.
I do not recommend massaging the area where the Juvederm was injected as it may displace the filler from its position, otherwise there are no restrictions.
Topical treatments should not make Juvederm dissipate faster.
You might also like...
Skincare after Juvederm
Thanks for the question.
By waiting a few days following your Juvederm injection, you should experience no problems, with no concerns that the skincare products will effect the filler.
Glenn Vallecillos, M.D., F.A.C.S.
Juvederm and topicals
There should be no problem using skin care products after Juvederm.
I'd wait for a day or two after your injection just to make sure you don't move the product or cause any irritation to your skin. Regardless both of the products you mention are very mild and you should not have any problems.
Dr. Cat Begovic M.D.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.